MathSciNet Relay Station
MathSciNet bibliographic data
MR2665469 (2011f:15030) 15A18 (15A16 34E20 93C70)
Cobb, Daniel Eigenvalue conditions for convergence of singularly perturbed matrix exponential functions. SIAM J. Control Optim. 48 (2010), no. 7, 4327–4351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement